Aa
A
A
Close
Avatar universal
Can diet pills effect my birth control?
Can taking a diet pill effect my birth control which is the shot.  I've been on it for almost a year now.
Cancel
8 Answers
Page 1 of 1
107860 tn?1302930340
yes, diet pills will effect the shot..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
93654 tn?1247502934
No, they probably won't, but you need to be a little more specific. What diet pill are you taking?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
what kind of diet pills are you taking?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Relacore
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I looked and looked for you and couldn't get a straight answer. It says do not take if you are on other medications. I clicked and clicked on the parts about birth control and it never would say. Does the box have a 1-800 # u could call/
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Yeah I looked on many sites to find out if there was any affect but it never said birth control.  I didn't look for a number I'll have to do that.  Is there any one who has taken some type of diet pill while on birth control?  From I read on this product it's not as strong as a lot of the pills out there but I know some people who have used it and said it worked for them but none of them have to worry about birth control.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am a protester against diet pills. I'm not saying all ofthem are bad though. I took them for a while and they have left me with seizures for the rest of my life. I was lucky though. A lot of people who took them have terrible heart problems or have died. I don't know much about the new stuff out, but i am terrified of taking any. I have struggled with my weight ever since i had my girls. It sucks. I just take it day by day and try to eat right and work out. It's a lot harder than taking the miricle pills. I wish i could take that relicore though. i have seen it on tv and it sounds like what i need. My stomach is my problem. i look like my head is turned the wrong way. Big belly and no butt. I hope you find the answer you are looking for . I will keep looking.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I just went to the site and u can email them. they may tell the truth and....... may not.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers